# SDR CA051213003

- Difficulty date: October 17, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 13,681 hours
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: W200PP
- Condition: Seized
- Location: Oil Cooler
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL OVER TEMPERATURE WAS OBSERVED BY CREW DURING ROUTINE FLIGHT.  SINGLE ENGINE LANDING WAS EXECUTED AT NEAREST AIRPORT.  UPON INSPECTION IT WAS APPARENT THAT NR 2 ENGINE OIL COOLER BLOWER FAILED.  THE REAR BEARING SEIZED, BLOWER SHAFT SHEARED NEAR THE FRONT BEARING.  IT WAS ALSO APPARENT THAT A SLEEVE REPAIR OF REAR BEARING CAGE FAILED (SLEEVE VISIBLE ON OUTER RACE OF THE BEARING).  NR 2 ENGINE AND OIL COOLER BLOWER REPLACED, A/C RETURNED TO SERVICE.  THE BLOWER ASSEMBLY TSO=727.7, BEARING TSN=UKN.
